# SDR IXXA05SMN14S

- Difficulty date: April 29, 2005
- Submitted: June 23, 2005
- Operation: Air carrier
- Aircraft: N828BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45993
- Aircraft time: 83,496 hours, 34,569 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 83,496 hours, 34,569 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, LE LWR SKIN WITH 03 CRACKS , XW 422.750.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3.  REMOVED EXISTING REPAIR DOUBLER IAW SEMAN DWG ED-3950, DC-8 SRM.  REMOVED DAMAGED AREA IAW SEMAN DWG ED-3950.  PERFORMED NDT INSPECTION IAW DC-8 NDT SPM PART 06-10-01-001.  FABRICATED REPAIR DOUBLER, FILLERS IAW SEMAN DWG ED-3950.  CLEANED, TREATED AND PRIMED REPAIR PARTS IAW DC-8 SRM.  APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM.
